# SDR P5CA0300754

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERCOSTAL BTWN LBL 25-LBL 45 AND SHEARED RIVETS ON FWD CARGO SEAT TRACK. DAMAGED INTERCOSTAL REMOVED NEW FABRICATED H/F 2024 T3 0050 THK PER SAMPLE PER SRM 59-10-21. PROTECTED AREA PER SRM 51-10-02 RIVETED PER SRM 51-30-02.
